# SDR DALA2023122610612

- Difficulty date: December 21, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 99,113 hours, 45,366 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0660 FA UNABLE TO DISARM 3L DOOR. CORRECTIVE ACTION: PINNED 4L ESCAPE SLIDE FOR MX AND REMOVED DOOR BUSTLE IAW B757 AMM 25-66. MOORNING LINE TANGLED AROUND GIRT BAR MECH LINKAGE FREED, INSPECTED AND STOWED MOORNING LINE AS PER B757 AMM 25-66-01. VERIFIED OPERATION OF ARM/ DISARM SYSTEM. NO DEFECTS NOTED AT THIS TIME. (5482838)
